Advertisement

Correction to: Automorphisms of the Doubles of Purely Non-Abelian Finite Groups

  • Marc KeilbergEmail author
Author Correction
  • 9 Downloads

Notes

References

  1. 1.
    GAP. GAP - Groups, Algorithms, and Programming, Version 4.8.4. http://www.gap-system.org (2016)
  2. 2.
    Isaacs, I.M.: Commutators and the commutator subgroup. Amer. Math. Mon. 84(9), 720–722 (1977). ISSN 00029890, 19300972. http://www.jstor.org/stable/2321253 MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Keilberg, M.: Automorphisms of the doubles of purely non-abelian finite groups. Algebras Represent. Theory 18(5), 1267–1297 (2015). ISSN 1386-923X.  https://doi.org/10.1007/s10468-015-9540-0 MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Keilberg, M.: Quasitriangular structures of the double of a finite group. Commun. Algebra 0(0), 1–34 (2018).  https://doi.org/10.1080/00927872.2018.1461883 CrossRefGoogle Scholar
  5. 5.
    Keilberg, M., Schauenburg, P.: On tensor factorizations of Hopf algebras. Algebra Number Theory 10(1), 61–87 (2016).  https://doi.org/10.2140/ant.2016.10.61 MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  1. 1.Faculté des Sciences Mirande, Institut de Mathématiques de BourgogneUniversité de BourgogneDijon CedexFrance

Personalised recommendations